# SDR A6WA200940553

- Difficulty date: August 21, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 13,398 hours, 12,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BOTTOM FLANGE FS 280.00 AT RBL 9.0 CRACKED.  BOTTOM FLANGE AT FS 280.00, RBL 9.0 CRACK REPAIRED IAW REO 601R-53-11-171, REV D.  (K)
